# SDR AWXA0000331

- Difficulty date: May 24, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- Aircraft time: 32,340 hours, 15,379 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: NAS868712
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

EMERGENCY LANDING, GREEN HYDRAULIC SYSTEM LOW PRESSURE.  FOUND LEAK AT PTU SOLENOID VALVE.  REPLACED BOBBINS AND SEALS ON SOLENOID VALVE, LK AND OPS CHK GOOD.  RECOMMENDATION:  MONITOR.
